# SDR GTIA2023102437559

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 40,737 hours, 17,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 15580
- Condition: Inoperative
- Location: Aft Galley
- Part time: 64 hours, 29 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AFT MEGAPHONE INOP-R&R AFT MEGAPHONE IAW AMM 25-65-00
